# SDR CALA2016042295284

- Difficulty date: April 17, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 58,535 hours, 12,401 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Roll Pin
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L OVERHEAD AISLE EMER LIGHT BRACKET ASSEMBLY ATTACH PIN BROKEN.  EMER LIGHT FUNCTION OK.  ACCOMPLISHED INTERIM REPAIR TO CROSS AISLE BRACKET.  REF IPC 33-51-01-62B FIG 3 ITM 120, ROLL PINS, NEED TWO EACH.
